# SDR ASAA1057906

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,469 hours, 3,176 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG HAS RECENT HISTORY OF FREQUENT SERVICING.  REPLACED IDG VENT VALVE & COUPLING REF AMM 24 11 00 700 804.  REPLACED IDG FILTER REF TASK CARD 78424000.  RAN ENG FOR 5 MINUTES, NO LEAKS FOUND AND OPS GOOD.
